Log In Sign Up

Micronor?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 19th, 2010, 03:19 PM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 7,208
Has anyone been on this? It's a progesin-only pill. Often prescribed to breast-feeding moms.

My doctor recommended it to me today, as I have bad side-effects from traditional BCP's and my current (copper) IUD has been getting a little worse (heavier, painfull periods) month to month.

I really like my IUD, but I am concerne with how each month seems to be getting worse. I've had it for just over two years.

I'd just like to hear anyone's experience with Micronor.
__________________
Thank-you Bokkechick for the beautiful siggy!

Reply With Quote
  #2  
March 21st, 2010, 01:36 PM
Mega Super Mommy
Join Date: Mar 2009
Posts: 1,704
I took micronor almost 12 years ago after having my first dd and My dr recommended it for me because I was breastfeeding and I really liked them but my dr would not give them to me after I stopped breastfeeding because he said they were no longer affective if I was not breastfeeding. I actually have a perscription of the same pill now and I am going to try and start them sunday. I just gave birth to my 2nd dd and am breastfeeding so I figured this would be the best birthcontrol for me.
__________________
Make an ovulation ticker


Reply With Quote
  #3  
March 26th, 2010, 08:24 PM
krys31's Avatar Member
Join Date: Mar 2010
Location: Illinois
Posts: 44
I'm on Micronor right now and will be for another month or two. It was recommended to me because I've had migraines and can't take the other pills. I've been on it since June 09 and I haven't had any issues with it except some irregular cycles, but I was told that could be just me getting regular again after being on depo for so long (7 years).
__________________
Me-31
DH-30



Reply With Quote
  #4  
May 2nd, 2010, 11:22 PM
Member
Join Date: May 2010
Posts: 14
Ditto the PP, I was prescribed it because of the migraines from the estrogen in the combo pills.
__________________
Two lovely daughters
Two chemical pregnancies
One 9 week loss
TTC #3???
Reply With Quote
  #5  
May 3rd, 2010, 01:53 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,396
It's my understanding that Micronor is less effective than combination pills.
__________________
Reply With Quote
  #6  
May 11th, 2010, 04:20 AM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 7,208
Quote:
Originally Posted by ShawnaCAN View Post
It's my understanding that Micronor is less effective than combination pills.
Yeah, my doctor actually told me this. If you take them PERFECTLY they are 99% effective (or close), but he really emphasized taking them perfectly.
__________________
Thank-you Bokkechick for the beautiful siggy!

Reply With Quote
  #7  
July 14th, 2010, 04:13 PM
sethsgirl's Avatar Platinum Supermommy
Join Date: Dec 2007
Location: SC
Posts: 9,652
I am currently taking it. I have an alarm set on my cell phone so that I take it at exactly the same time every day. I am no longer breastfeeding but it's pretty much the only birth control I can take due to migraines. I hadn't had any side effects other than headaches until this past Sunday when I started having mid-cycle spotting.
__________________

Colleen proud mommy to DS (8/2009), DS (6/2011), and DD (7/2013)


Reply With Quote
  #8  
July 16th, 2010, 03:24 PM
Nickswife2004's Avatar Mega Super Mommy
Join Date: Feb 2007
Location: Maine
Posts: 1,462
I took Micronor for 1.5 years after my first was born. It's the only pill I've taken that I didn't have side effects with. I liked it alot. The only thing was that if I didn't take them exactly around the same time (within like an hour) I would start spotting the next day. My doctor let me stay on them after I was done BF'ing because he said they are only like 1-2% less effective than regular pills. I wasn't worried about getting pregnant, we used condoms as well.
__________________




Reply With Quote
  #9  
August 8th, 2010, 08:34 PM
kristen121's Avatar Mega Super Mommy
Join Date: Apr 2008
Location: Minnesota
Posts: 4,513
I was on it until a few months ago. I didn't have any major problems, but I didn't have regular periods while on it, so everytime I felt a little sick or tired, I would run and take a pregnancy test
__________________
Kristen
Mommy to two sweet girls: Emma Marie (December 9, 2008) and Hadley Annabelle (November 29, 2011)



Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:26 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0